# SDR SWAA2024101744879

- Difficulty date: October 3, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 11,992 hours, 5,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK; OPS CHECK GOOD IAW AMM 33-51-06.;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK; OPS CHECK GOOD IAW AMM 33-51-06. INSPECTION C/W.
